# SDR FDEA201209133309

- Difficulty date: September 13, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 24,712 hours, 13,284 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A5724081000000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 5 FWD LUG CORRODED.  REPAIRED IAW EA 6-5740-149059.
